Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Maximum likelihood state estimation for Markov jump systems with uncertain mode-dependent delays
Author: Sun, Q.
Lim, C.
Liu, F.
Citation: Journal of the Franklin Institute, 2016; 353(2):594-614
Publisher: Elsevier
Issue Date: 2016
ISSN: 0016-0032
Statement of
Qing Sun, Cheng-Chew Lim, Fei Liu
Abstract: Abstract not available
Rights: © 2015 The Franklin Institute.Published by Elsevier Ltd. All rights reserved.
DOI: 10.1016/j.jfranklin.2015.10.024
Published version:
Appears in Collections:Aurora harvest 3
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.